MAUDE Adverse Event Report: Stryker Neurovascular Cork EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; Catheter, Percutaneous

Stryker Neurovascular Cork EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; Catheter, Percutaneous
Catalog Number M0031681890
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The subject microcatheter was returned for analysis and the device investigation revealed that polytetrafluoroethylene (ptfe) lining was peeled.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject microcatheter was returned with a stent loaded on the stent delivery wire (sdw) at the proximal end of the microcatheter.The stent could not be advanced through the subject microcatheter; however, it was able to be retracted back through the hub.There was an unknown material (possibly some sort of tubing like polytetrafluoroethylene (ptfe)) present on the sdw covering the distal bumper.The subject microcatheter shaft appeared to be stretched at the proximal end.For functional inspection, the subject microcatheter shaft was able to be flushed.A 0.023" pin gauge was verified to meet the subject microcatheter shaft when inserted into the subject microcatheter catheter hub, resistance was noted where the stent was located.A 0.0158" mandrel was unable to be advanced past where the stent was located within the subject microcatheter shaft.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was confirmed during device analysis.The device did not meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the stent got stuck after being pushed into the subject microcatheter for about 10 centimeters, and the stent delivery wire could not be pushed forward.During analysis, the subject microcatheter was returned with a stent loaded on the stent delivery wire (sdw) at the proximal end of the microcatheter.The stent could not be advanced through the subject microcatheter; however, it was able to be retracted back through the hub.There was an unknown material (possibly some sort of tubing like polytetrafluoroethylene (ptfe)) present on the sdw covering the distal bumper.The subject microcatheter shaft appeared to be stretched at the proximal end.Based on a review of all available information and the analysis of the returned device it is probable that the subject microcatheter shaft was damaged during manipulation of the device during the procedure when resistance was encountered transferring the stent.It is probable that there may have been movement of the stent introducer sheath during the transfer attempt, causing the difficulty to transfer the stent.An assignable cause of procedural factors will be assigned to the as reported/as analysed 'catheter shaft friction' as well as the as analysed 'catheter shaft stretched' and 'catheter ptfe inner lining peeling' as these issues are associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50184529
Report Number3008881809-2026-00502
Device Sequence Number13304262
Product Code DQY
UDI-Device Identifier04546540688217
UDI-Public(01)04546540688217(17)270923(10)25825782
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0031681890
Device Lot Number25825782
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/13/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Neuroform Atlas Stent (Stryker)
Patient Age62 YR
Patient SexMale
Patient RaceAsian